# SDR AT9900648

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs  200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE FORWARD CABIN FLOOR SUPPORT AT BS 200 BL 0 WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-02, 51-10-04.
